Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 5  |  Page : 522--523

Pregabalin hypersensitivity in a patient treated for postherpetic neuralgia

Arvind Bamanikar, Swati Dhobale, Suneet Lokwani 
 Department of Medicine, Padmashree Dr. D.Y. Patil Medical College Hospital and Research Center, Dr. D.Y. Patil Vidyapeeth, Pimpri, Pune, Maharashtra, India

Correspondence Address:
Arvind Bamanikar
Department of Medicine, Padmashree Dr. D.Y. Patil Medical College Hospital and Research Center, Dr. D.Y. Patil Vidyapeeth, Pimpri, Pune, Maharashtra
India

Drug hypersensitivity syndrome is characterized by fever, skin rash and internal organ involvement. It is commonly seen with aromatic group of anticonvulsants viz. phenytoin, carbamazepine and phenobarbitone. Here, we report a case of hypersensitivity reaction to pregabalin, used for treating postherpetic neuralgia.


How to cite this article:
Bamanikar A, Dhobale S, Lokwani S. Pregabalin hypersensitivity in a patient treated for postherpetic neuralgia.Indian J Pharmacol 2013;45:522-523


How to cite this URL:
Bamanikar A, Dhobale S, Lokwani S. Pregabalin hypersensitivity in a patient treated for postherpetic neuralgia. Indian J Pharmacol [serial online] 2013 [cited 2020 Aug 4 ];45:522-523
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=5;spage=522;epage=523;aulast=Bamanikar;type=0